Large Deviations for Integer Partitions

A. Dembo, A. Vershik, O. Zeitouni

2000, v.6, Issue 2, 147-179


We consider deviations from limit shape induced by uniformly distributed partitions (and strict partitions) of an integer $n$ on the associated Young diagrams. We prove a full large deviation principle, of speed $\sqrt{n}$. The proof, based on projective limits, uses the representation of the uniform measure on partitions by means of suitably conditioned independent variables.

Keywords: large deviations,partitions,Young diagrams


Please log in or register to leave a comment

There are no comments yet